# SDR AALA20161114007

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 43,703 hours, 5,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR EXIT SIGN MISSING. SIGN LOCATED IN OVERHEAD BIN. SIGN INSTALLED IAW AMM 33-51-01.
